Advertisement

Decreasing Equisingular Approximations with Analytic Singularities

  • Qi’an GuanEmail author
Article
  • 13 Downloads

Abstract

In this note, for the multiplier ideal sheaves with weights \(\log \sum _{i}|z_{i}|^{a_{i}}\), we present the sufficient and necessary condition of the existence of decreasing equisingular approximations with analytic singularities.

Keywords

Multiplier ideal sheaf Plurisubharmonic function Equisingular approximation Analytic singularity 

Mathematics Subject Classification

32D15 32E10 32L10 32U05 

Notes

Acknowledgements

The author would like to thank Professor Jean-Pierre Demailly, Professor Takeo Ohsawa, and Professor Xiangyu Zhou for helpful discussions and encouragements. The author would also like to thank the hospitality of Beijing International Center for Mathematical Research. The author was supported by grants Nos. NSFC-11825101, NSFC-11522101, and NSFC-11431013.

References

  1. 1.
    Cao, J.Y.: Numerical dimension and a Kawamata–Viehweg–Nadel-type vanishing theorem on compact Kähler manifolds. Compos. Math. 150(11), 1869–1902 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Demailly, J.-P.: Complex analytic and differential geometry, electronically accessible at http://www-fourier.ujf-grenoble.fr/~demailly/books.html
  3. 3.
    Demailly, J-P.: Multiplier ideal sheaves and analytic methods in algebraic geometry. School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000), 1–148, ICTP Lect. Notes, 6, Abdus Salam Int. Cent. Theoret. Phys., Trieste (2001)Google Scholar
  4. 4.
    Demailly, J.-P.: Analytic Methods in Algebraic Geometry. Higher Education Press, Beijing (2010)zbMATHGoogle Scholar
  5. 5.
    Demailly, J.-P.: On the cohomology of pseudoeffective line bundles. In: Proceedings of the Abel Symposium on Complex Geometry and Dynamics, vol. 10, pp. 51–99, Springer, Cham (2015)Google Scholar
  6. 6.
    Demailly, J.-P., Kollár, J.: Semi-continuity of complex singularity exponents and Kähler–Einstein metrics on Fano orbifolds. Ann. Sci. École Norm. 34(4), 525–556 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Demailly, J.-P., Peternell, T.: A Kawamata-Viehweg vanishing theorem on compact Kähler manifolds. J. Diff. Geom. 63(2), 231–277 (2003)CrossRefzbMATHGoogle Scholar
  8. 8.
    Demailly, J.-P., Pham, H.: A sharp lower bound for the log canonical threshold. Acta Math. 212(1), 1C9 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Demailly, J.-P., Ein, L., Lazarsfeld, R.: A subadditivity property of multiplier ideals. Michigan Math. J. 48, 137–156 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Guan, Q.A.: A sharp effectiveness result of Demailly’s strong openness conjecture, arXiv:1709.05880v4 [math.CV]
  11. 11.
    Guan, Q.A.: Nonexistence of decreasing equisingular approximations with logarithmic poles. J. Geom. Anal. 27(1), 886–892 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Guan, Q.A., Zhou, X.Y.: A proof of Demailly’s strong openness conjecture. Ann. Math. 182(2), 605–616 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Lazarsfeld, R.: Positivity in algebraic geometry. I. Classical setting: line bundles and linear series; II. Positivity for vector bundles, and multiplier ideals. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, 48, 49. Springer, Berlin (2004)Google Scholar
  14. 14.
    Lempert, L.: Modules of square integrable holomorphic germs. Analysis meets geometry, Trends Math., Birkhäuser/ pp. 311–333, Springer, Cham (2017)Google Scholar
  15. 15.
    Nadel, A.: Multiplier ideal sheaves and Kähler–Einstein metrics of positive scalar curvature. Ann. Math. 132(3), 549–596 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Sibony, N.: Quelques problèmes de prolongement de courants en analyse complexe (French) [Some extension problems for currents in complex analysis]. Duke Math. J. 52(1), 157–197 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Siu, Y.T.: Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. Invent. Math. 27, 53–156 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Siu, Y.T.: The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi. Geometric Complex Anal. 1995, 577–592 (1996)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Siu, Y.T.: Multiplier ideal sheaves in complex and algebraic geometry. Sci. China Ser. A 48, 1–31 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Siu, Y.T.: Dynamic multiplier ideal sheaves and the construction of rational curves in Fano manifolds. Complex analysis and digital geometry, 323–360, Acta Univ. Upsaliensis Skr. Uppsala Univ. C Organ. Hist., 86, Uppsala Universitet, Uppsala (2009)Google Scholar
  21. 21.
    Tian, G.: On Kähler–Einstein metrics on certain Kähler manifolds with $C_{1}(M)>0$. Invent. Math. 89(2), 225–246 (1987)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesPeking UniversityBeijingChina

Personalised recommendations